# SDR CALA2019071501203

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 85,115 hours, 18,958 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEN FAILED - 1 RESET ATTEMPTED WIT NO SUCCESS REMOVED AND REPLACED #2 ENG IDG REF AMM 24-11-01-424-002 ACP''D STEPS A.THRU H.(10) NEED TO START FROM (11)TO END. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1233393  SN OFF 0755 GENERATOR, INTE  OFF 19-2420-9-0001 0755 ON 19-2420-9-0001 1132 VERIFIED INSTALLATION AND TORQUEING OF GENERATOR FEEDER CABLES IAW GMM09-10-05-24 (IDT) COMPLETED INSTALL OF RT IDG & TEST CALLED OUT BY AMM 24-11-01 & AMM 24-11-00.
